MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG LINKSYMPHOKNEE; ARTICULATING SURFACE, SYMMETRIC, SZ. 7-8, UHMWPE PS, FIXED, H= 12 MM

WALDEMAR LINK GMBH & CO. KG LINKSYMPHOKNEE; ARTICULATING SURFACE, SYMMETRIC, SZ. 7-8, UHMWPE PS, FIXED, H= 12 MM
Model Number 880-217/12
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.The report is delayed due to original classification of the case as non-reportable.Due to the recent fda inspection we reevaluated the complaint in comparison to similar complaints with different outcomes and therefore determined that it is reportable.We have addressed this observation in capa-23-08.
 
Event or Problem Description
Lb received and complaint sample and information on (b)(6) 2022, from (b)(6), regarding a ps poly insert that "would not engage to tibial tray.Poly was not used, we opened another poly insert that worked fine with tibial base plate".[customer].

Brand Name
LINKSYMPHOKNEE
Common Device Name
ARTICULATING SURFACE, SYMMETRIC, SZ. 7-8, UHMWPE PS, FIXED, H= 12 MM
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, 22339
GM  22339
Manufacturer Contact
annerike-tizia hucklenbroch
barkhausenweg 10
hamburg, 22339
GM   22339
MDR Report Key17040179
Report Number3004371426-2023-00038
Device Sequence Number6973401
Product Code HRY
UDI-Device Identifier04026575253296
UDI-Public04026575253296
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K202924
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Model Number880-217/12
Device Catalogue Number880-217/12
Device Lot Number1951095
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/09/2022
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/26/2022
Initial Report FDA Received Date06/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown